On a question of Brezis and Marcus

Filippas, S.; Maz'ya, V.; Tertikas, A.
April 2006
Calculus of Variations & Partial Differential Equations;Apr2006, Vol. 25 Issue 4, p491
Academic Journal
Motivated by a question of Brezis and Marcus, we show that the L p �Hardy inequality involving the distance to the boundary of a convex domain, can be improved by adding an L q norm q = p, with a constant depending on the interior diameter of O.


Related Articles

  • Minimal area n-simplex circumscribing a strictly convex body in $${\mathbb{R}}^n$$. Miernowski, Andrzej; Mozgawa, Witold; Rzymowski, Witold // Journal of Geometry;2007, Vol. 87 Issue 1/2, p99 

    In this paper we are interested in characterization of tangency points of a minimal area n-simplex circumscribed about a strictly convex compact body in $${\mathbb{R}}^n$$ .

  • The Stochastic Discrete Dynamic Lot Size Problem: An Open-Loop Solution. Lasserre, J. B.; Bes, C.; Roubellat, F. // Operations Research;May/Jun85, Vol. 33 Issue 3, p684 

    We investigate the stochastic dynamic lot size model, taking into account probabilistic constraints on the state variable. Our approach is to obtain an open-loop solution by solving a new equivalent deterministic dynamic lot size problem with new parameters. We also discuss characteristics of...

  • The Property of Being Binary for ?0-Categorical Weakly o-Minimal Theories. Kulpeshov, B. // Algebra & Logic;Jul2005, Vol. 44 Issue 4, p256 

    In [6], a complete description was furnished for ?0-categorical o-minimal theories. That description implies that these theories are binary. We give a description for ?0-categorical, binary, weakly o-minimal theories of convexity rank 1.

  • A sharp attainment result for nonconvex variational problems. Celada, P.; Cupini, G.; Guidorzi, M. // Calculus of Variations & Partial Differential Equations;Jul2004, Vol. 20 Issue 3, p301 

    We consider the problem of minimizing autonomous, multiple integrals like (P) min {?O f (u, &Nabla;u) dx : u ? u0 + W01,p (O)} where f : R × RN ? [0, 8) is a continuous, possibly nonconvex function of the gradient variable &Nabla;u. Assuming that the bipolar function f** of f is affine as a...

  • Global optimization of multi-parametric MILP problems. Fa�sca, N.; Kosmidis, V.; Rustem, B.; Pistikopoulos, E. // Journal of Global Optimization;Sep2009, Vol. 45 Issue 1, p131 

    In this paper, we present a novel global optimisation approach for the general solution of multi-parametric mixed integer linear programs (mp-MILPs). We describe an optimisation procedure which iterates between a (master) mixed integer nonlinear program and a (slave) multi-parametric program....

  • Convergence analysis of a global optimization algorithm using stochastic differential equations. Parpas, Panos; Rustem, Ber� // Journal of Global Optimization;Sep2009, Vol. 45 Issue 1, p95 

    We establish the convergence of a stochastic global optimization algorithm for general non-convex, smooth functions. The algorithm follows the trajectory of an appropriately defined stochastic differential equation (SDE). In order to achieve feasibility of the trajectory we introduce information...

  • Understanding the marginal impact of customer flexibility. Akgun, Osman; Righter, Rhonda; Wolff, Ronald // Queueing Systems;Jun2012, Vol. 71 Issue 1/2, p5 

    We study the marginal impact of customer flexibility in service systems. We consider a queueing system with multiple parallel servers, in which a proportion of customers are flexible and can go to any server, while the remainder require service at a particular server. We show that the stationary...

  • Well-Posedness and Scalarization S S 1 in Vector Optimization. Miglierina, E.; Molho, E.; Rocca, M. // Journal of Optimization Theory & Applications;Aug2005, Vol. 126 Issue 2, p391 

    In this paper, we study several existing notions of well-posedness for vector optimization problems. We separate them into two classes and we establish the hierarchical structure of their relationships. Moreover, we relate vector well-posedness and well-posedness of an appropriate scalarization....

  • Optimality conditions for a unified vector optimization problem with not necessarily preordering relations. Flores-Bazán, Fabián; Hernández, Elvira // Journal of Global Optimization;Jun2013, Vol. 56 Issue 2, p299 

    This paper studies a general vector optimization problem which encompasses those related to efficiency, weak efficiency, strict efficiency, proper efficiency and approximate efficiency among others involving non necessarily preordering relations. Based on existing results about complete...


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics